# SDR SWAA2024110151343

- Difficulty date: October 21, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER ON P6-3 D8 FOR EMER PANEL LTG TRIPPING<[01] DISCONNECTED CONNECTORS D12106 FROM D12108; AND D12110 FROM D12112; AND RESET CIRCUIT BREAKER P6-3 D8; EMER PANEL LTG PER AMM 20-60-01-860-801.;[02] UPDATED MEASUREMENT TABLE;[03] JOB COMPLETE.
